Mrinmoy Datta
Mrinmoy Datta
Bestätigte E-Mail-Adresse bei uit.no
Titel
Zitiert von
Zitiert von
Jahr
Generalized Hamming weights of affine cartesian codes
P Beelen, M Datta
Finite Fields Appl. 51, 130–145, 2017
142017
Number of solutions of systems of homogeneous polynomial equations over finite fields
M Datta, S Ghorpade
Proceedings of the American Mathematical Society 145 (2), 525-541, 2017
112017
On a conjecture of Tsfasman and an inequality of Serre for the number of points on hypersurfaces over finite fields
M Datta, SR Ghorpade
arXiv preprint arXiv:1503.03049, 2015
112015
Vanishing ideals of projective spaces over finite fields and a projective footprint bound
P Beelen, M Datta, SR Ghorpade
Acta Mathematica Sinica, English Series 35 (1), 47-63, 2019
72019
Remarks on the Tsfasman-Boguslavsky Conjecture and higher weights of projective Reed-Muller codes
M Datta, SR Ghorpade
Arithmetic, Geometry, Cryptography and Coding Theory 686, 157, 2017
52017
Maximum number of common zeros of homogeneous polynomials over finite fields
P Beelen, M Datta, S Ghorpade
Proceedings of the American Mathematical Society 146 (4), 1451-1468, 2018
42018
Two-point codes for the generalized GK curve
E Barelli, P Beelen, M Datta, V Neiger, J Rosenkilde
IEEE Transactions on Information Theory 64 (9), 6268-6276, 2017
32017
A combinatorial approach to the number of solutions of systems of homogeneous polynomial equations over finite fields
P Beelen, M Datta, SR Ghorpade
arXiv preprint arXiv:1807.01683, 2018
22018
Maximum number of Fq-rational points on nonsingular threefolds in P4
M Datta
Finite Fields and Their Applications 59, 86-96, 2019
12019
Maximum number of points on intersection of a cubic surface and a non-degenerate Hermitian surface
P Beelen, M Datta
arXiv preprint arXiv:1802.06681, 2018
12018
Higher weights of affine Grassmann codes and their duals
M Datta, SR Ghorpade
Algorithmic Arithmetic, Geometry, and Coding Theory 637, 79, 2015
12015
A proof of S {\o} rensen's conjecture on Hermitian surfaces
P Beelen, M Datta, M Homma
arXiv preprint arXiv:2001.07082, 2020
2020
Relative Generalized Hamming weights of affine Cartesian codes
M Datta
arXiv preprint arXiv:1909.06138, 2019
2019
Maximum number of -rational points on nonsingular threefolds in
M Datta
arXiv preprint arXiv:1812.09728, 2018
2018
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–14